Hi Lalab ,
Armour thyroid when taken in correct dosage generally causes no side effects . However serious side effects do occur when the dosage is too high . Symptoms of Hyperthyroidism may occur which include – Heart palpitations , Tachycardia, Heart attack , chest pain , Heart failure , difficulty breathing , Hypertension , Insomnia , anxiety , muscle weakness and a lot of other symptoms . So first of all you need to get the dose of Armour Thyroid adjusted .Please consult an endocrinologist for the same at the earliest because some of these symptoms are serious . .
Please try Neurontin and Gabapentin once again after your dose of Armour Thyroid is adjusted because at present that is causing the main side effects .
Long term use of Xanax does not cause a more severe addiction than most benzodiazepenes. If you take the medication in a controlled dose , it will not pose a threat for drug dependence . It is included in Schedule lV of drug dependence schedule , schedule V being the lowest drug dependence causing drugs . Please consult your physician for further discussion . Hope this helps you . Take care and regards !
You are having seizures ? Has your physician tested you for lyme disease ?
I have never had any other symptoms for Lyme disease.... I considered having it tested but Dr. has never thought it was the cause of any of my problem's. I live in chronic pain the more pain the more trouble with movement disorder. Lately have come to find our a lot of fibro patients have similar problems. Thanks for asking.
Thank you so much for your answer. I do get a complete blood work on the tsh every six months. As long as I take no antidepressants I have no heart palpitations. I will talk to my Dr. about trying the Neurontin or Gabapentin again. Again thank you so much for taking the time to answer
cymbaltia is great really works no more burning